A criterion for stability of polynomials
Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 553-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_3_a9,
author = {Ya. S. Podstrigach and A. I. Balinskii and L. M. Zorii},
title = {A criterion for stability of polynomials},
journal = {Doklady Akademii Nauk},
pages = {553--554},
year = {1974},
volume = {219},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a9/}
}
Ya. S. Podstrigach; A. I. Balinskii; L. M. Zorii. A criterion for stability of polynomials. Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 553-554. http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a9/